Turn graphics off

Papers and Publications

  • For further publications see links to FWF projects P22025-N18, P25591-N25
  • 2011

    1. I. Moale and P. Yuditskii, On Complex (Non-Analytic) Chebyshev Polynomials in C^2, Computational Methods and Function Theory, Volume 11 (2011), No. 1, 13-24. [Pdf
    2. P. Yuditskii, On the Direct Cauchy Theorem in Widom Domains: Positive and Negative Examples. Computational Methods and Function Theory Volume 11 (2011), No. 2, 395-414. [PDF]
    3. L. Golinskii, A. Kheifets and P. Yuditskii, On the scattering problem in Ryckman's class of Jacobi matrices. J. Spectr. Theory 1 (2011), 1-11. [PDF]
    4. L. Golinskii, A. Kheifets, F. Peherstorfer, and P. Yuditskii, Scattering theory for CMV matrices: uniqueness, Helson-Szego and strong Szego theorems. Integral Equations Operator Theory 69 (2011), no. 4, 479-508. [PDF]
    5. A. Eremenko and P. Yuditskii, Polynomials of the best uniform approximation to sgn(x) on two intervals. Journal d'Analyse Mathematique, vol. 114 (2011), 285-315. [PDF]

    2010

    1. L. Golinskii, A. Kheifets, F. Peherstorfer and P. Yuditskii, On a Class of Verblunsky Parameters that Corresponds to Guseinov's Class of Jacobi Parameters, Journal of Mathematical Physics, Analysis, Geometry, 2010, v. 6, No. 3, pp. 277-290. [Pdf

    2009

    1. F. Peherstorfer, A. Volberg, P. Yuditskii, CMV matrices with asymptotically constant coefficients. Szego-Blaschke class, scattering theory, Journal of Functional Analysis 256 (2009) 2157-2210. [Pdf
    2. A. Volberg, P. Yuditskii, Remarks on Nehari's problem, matrix $A_2$ condition, and weighted bounded mean oscillation, Linear and complex analysis,239-254, Amer. Math. Soc. Transl. Ser. 2, 226, Amer. Math. Soc., Providence, RI, 2009. [Pdf
    3. F. Nazarov, F. Peherstorfer, A. Volberg, P. Yuditskii, Asymptotics of the best polynomial approximation of $| x| ^p$ and of the best Laurent polynomial approximation of $sgn(x)$ on two symmetric intervals, Constr. Approx. 29 (2009), no. 1, 23-9. [Pdf

    2008

    1. F. Peherstorfer and P. Yuditskii, Finite Difference Operators with a Finite-Band Spectrum, Operator Theory: Advances and Applications, Vol. 186, 345-387. [Pdf
    2. L. Golinskii, F. Peherstorfer and P. Yuditskii, On the Berg-Chen-Ismail Theorem and the Nevanlinna-Pick Problem, Journal of Mathematical Physics, Analysis, Geometry, 2008, vol. 4, No. 4, pp. 451-456. [Pdf
    3. Alexandre Eremenko, Peter Yuditskii, An extremal problem for a class of entire functions, C. R. Acad. Sci. Paris, Ser. I 346 (2008) 825-828. [Pdf
    4. S. Kupin, F. Peherstorfer, A. Volberg and P. Yuditskii, Inverse Scattering Problem for a Special Class of Canonical Systems and Non-linear Fourier Integral. Part I: Asymptotics of Eigenfunctions, Operator Theory: Advances and Applications, Vol. 186, 285-323. [Pdf

    2007

    1. A. Eremenko and P. Yuditskii, Uniform approximation of sgn(x) by polynomials and entire functions, J. Anal. Math. 101 (2007), 313-324. [Pdf
    2. F. Peherstorfer, A. Volberg, P. Yuditskii, Two-weight Hilbert transform and Lipschitz property of Jacobi matrices associated to Hyperbolic polynomials, J. Funct. Anal. 246 (2007),1-30. [Pdf

    2006

    1. F. Peherstorfer, A. Volberg and P. Yuditskii, Limit periodic Jacobi matrices with prescribed p-adic hull and singular continuous spectrum, Math. Res. Lett. 13 (2006), no. 2-3, 215-230. [Pdf
    2. F. Peherstorfer and P. Yuditskii, Almost periodic Verblunsky coefficients and reproducing kernels on Riemann surfaces, J. Approx. Theory 139 (2006), no. 1-2, 91-106. [Pdf
    3. F. Nazarov, A. Volberg, P. Yuditskii, Asymptotics of orthogonal polynomials via the Koosis theorem, Math. Res. Lett. 13 (2006), no. 6, 975-983. [Pdf
    4. F. Gesztesy and P. Yuditskii, Spectral Properties of a Class of Reflectionless Schrodinger Operators, J. Funct. Anal. 241 (2006), 486-527. [Pdf
    5. F. Peherstorfer, and P. Yuditskii, Remark on the paper "Asymptotic behavior of polynomials orthonormal on a homogeneous set", arXiv:math.SP/0611856, 2006, 2 pp. [Pdf
    6. F. Peherstorfer, A. Volberg, and P.Yuditskii, Asymptotics of Orthogonal Polynomials Beyond the Scope of Szego's Theorem, Func. Analysis and its Applications, Vol. 40, No. 4, pp. 264-272, 2006. [Pdf
    7. F. Peherstorfer and P. Yuditskii, Uniform approximation of sgn(x) by rational functions with prescribed poles, Journal of Mathematical Physics, Analysis, Geometry, 2006, v.3, 1-14. [Pdf

    Communication tube

    1. F.P. and P.Yu, FWF, yuditskii.info. [Pdf] [Source]

    Some other Preprints and Publications